Red Penis Glans pls help

Patient

Q: I am a 22 year old male. I masturbate frequently ( 1-2 times a day ). Masturbation can be either by rubbing with my hands or against a mattress while sleeping on my stomach. I used to use Evasline cream as lubrication but my skin turned out to be sensitive to it so i stopped 2-3 years ago. Now , i don't use lubrication and i'm comfortable. I sometimes watch porn to help ( 4-5 times a week ). For a year , i have been realizing the my penis glans has become red and has darker red parts ( as shown in the photo ) which are sometimes painful . What are these and what causes them ? how can they be avoided and treated ( pain and look )? I have a history of varicose veins can that be the reason ? PLS HELP. This is not an STD as i had never had sex.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I abused Dust-Off computer duster because I was depressed. I huffed about 2 times. It was a short and then a long huf...

Q: Hello, can I take 5mg of diazapam after taking half a gram of cocaine?

Q: I have pure white discharge (vagina) for (minimum) 2 months consistently. It does not smell and it's creamy. This i...

Q: I haven't necessarily had much sexual activity in my life, as I could say that I've had sex less than 10 times. I rec...

Q: I'm looking for otc medicine for a clear, slightly brown, copious vaginal discharge. I plan to see a doctor if the pr...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews